# SDR ASOA01228

- Difficulty date: November 12, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: M832481908
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF FROM ATL, AT 1500 FEET, CAPTAIN NOTED RIGHT ENGINE OIL PRESSURE WAS AT 32 PSI AND FLUCTUATING.  THE CAPTAIN THEN RECEIVED A RIGHT ENGINE OIL PRESSURE WARNING.  THE ENGINE WAS SECURED, AND AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE INSPECTED AND FOUND THE B AND C SUMP LINES LEAKING.  MAINTENANCE REMOVED AND REPLACED THE B AND C FITTING O-RINGS AND TIGHTENED THE OIL LINES AT THE OIL PUMP.  THE ENGINE WAS RUN FOR FIVE MINUTES AT 85 PERCENT WITH NO LEAKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
